# SDR YENA2007106

- Difficulty date: November 23, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 4,004 hours, 2,664 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 5914868
- Part serial: F0257
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 3,404 hours, 2,229 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1052, JFK-PIT, IN CRUISE SLAT FAIL MESSAGE NOT ASSOCIATED WITH MOVEMENT OF THE FLAP HANDLE.  FLAP HANDLE WAS IN 0 DETENT AND SLATS FLAPS DID NOT DEPLOY.  SLATS DID NOT DEPLOY WHEN COMMANDED, FLAPS DROVE TO SELECTED DETENT.  FAULT FOUND AS TRANSITORY CONDITION OF SUFACE OPERATION TEST OF FLAPS AND SLATS NORMAL.  SLAT FLAP HANDLE WAS REPLACED AS PRECAUTIONARY.
